# SDR FDEA202501070031

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 74,675 hours, 27,008 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY DAMPER CYLINDER BELOW MIN CHARGE.         AMM 52-10-14-03-01  SERVICED L1 DAMPER CYLINDER PER PLACARD AND ABOVE  AMM 52-10-14-03-01 STEP 3.D.(12)
